# SDR CALA2025040903654

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 22,885 hours, 2,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR BULK CARGO EICAS ADVISORY BULK CARGO DOOR NOT FULLY CLOSED, LATCHED AND LOCKED. PRESSURIZATION NORMAL NO "DOOR BULK CARGO" ADVISORY MESSAGE PRESENT. ALSO, NO CORRELATED FAULTS IN FAULT HISTORY OR EXISTING FAULT.  BULK CARGO DOOR LATCH PROBE AND CLOSED SWITCH OPERATE NORMAL REF AMM 52-71-04.
